MathSciNet Relay Station
MathSciNet bibliographic data
MR715874 (85g:54007b) 54B15 (57N05)
Bankston, Paul On partitions of plane sets into simple closed curves. II. Proc. Amer. Math. Soc. 89 (1983), no. 3, 498–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement